Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Apr 10, 2013, 8:45 PM CDT for 5 counties in Illinois. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 8:45 PM CDT (01:45 UTC)
- Expired
- Apr 11, 2013, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 9:00 PM CDT | HEAVY RAIN 1.43 | Chandlerville, IL | HADS REPORT ALONG THE SANGAMON RIVER. |
| Apr 10, 9:30 PM CDT | HEAVY RAIN 1.57 | 7 W Winchester, IL | HADS REPORT. |
| Apr 10, 9:30 PM CDT | HEAVY RAIN 1.94 | Beardstown, IL | SWOP |
| Apr 10, 9:35 PM CDT | HEAVY RAIN 3.5 | Jacksonville, IL | RAINFALL OF 0.75 INCHES DURING THE MORNING WITH ANOTHER 2.75 INCHES SINCE 1 PM. SWOP |
| Apr 10, 11:50 PM CDT | HEAVY RAIN 2.57 | 1 Sw Woodson, IL | 24-HOUR TOTAL. 2.33 INCHES FELL BETEEN 8 PM AND MIDNIGHT. SWOP REPORT |
| Apr 11, 12:00 AM CDT | HEAVY RAIN 1.58 | Meredosia, IL | 24-HOUR TOTAL, WITH 1.43 INCHES LAST 12 HOURS. HADS RIVER REPORTING SITE |
| Apr 11, 12:00 AM CDT | HEAVY RAIN 1.99 | 1 N Chandlerville, IL | 24-HOUR TOTAL, WITH 1.79 INCHES LAST 12 HOURS. HADS RIVER REPORTING SITE |
| Apr 11, 12:55 AM CDT | HEAVY RAIN 2.08 | Jacksonville Municipal, IL | 24-HOUR TOTAL, WITH 1.77 INCHES LAST 12 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
005
WGUS53 KILX 110145
FFWILX
ILC017-125-129-137-171-110730-
/O.NEW.KILX.FF.W.0005.130411T0145Z-130411T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
MASON COUNTY IN CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 230 AM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. BETWEEN 1.5 AND 3 INCHES OF RAIN HAS FALLEN WEST OF A
JACKSONVILLE TO PETERSBURG LINE THE PAST 3 HOURS. AN ADDITIONAL 1
TO 2 INCHES OF RAIN IS LIKELY BY 2 AM AS WIDESPREAD SHOWERS AND
THUNDERSTORMS SPREADS EAST ACROSS THE AREA...WHICH COULD LEAD TO
FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEARDSTOWN...HAVANA...JACKSONVILLE...VIRGINIA...WINCHESTER...
ALEXANDER...ALSEY...ARENZVILLE...ASHLAND...ATHENS...BATH...BLUFF
SPRINGS...BLUFFS...CHANDLERVILLE...CHAPIN...EASTON...EXETER...
FRANKLIN...GREENVIEW...KILBOURNE...LITERBERRY...MANCHESTER...
MANITO...MEREDOSIA...MURRAYVILLE...NAPLES...PETERSBURG...TALLULA...
WAVERLY AND WOODSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3982 9058 3988 9059 3992 9054 3999 9052
4003 9043 4006 9043 4008 9039 4012 9037
4015 9021 4019 9020 4029 9007 4038 9002
4042 8995 4043 8972 3992 8970 3990 9000
3953 8994 3952 9058 3971 9065
$$
KMH1 follow-up statement
334
WGUS73 KILX 110621
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
121 AM CDT THU APR 11 2013
ILC017-125-129-137-171-110635-
/O.CAN.KILX.FF.W.0005.000000T0000Z-130411T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON IL-MENARD IL-MORGAN IL-SCOTT IL-CASS IL-
121 AM CDT THU APR 11 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CASS...SCOTT...
MORGAN...MENARD AND MASON COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3982 9058 3988 9059 3992 9054 3999 9052
4003 9043 4006 9043 4008 9039 4012 9037
4015 9021 4019 9020 4029 9007 4038 9002
4042 8995 4043 8972 3992 8970 3990 9000
3953 8994 3952 9058 3971 9065
$$
AUTENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 6:53 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 10, 6:53 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 653 PM CDT WED APR 10 2013 .DISCUSSION... ISSUED 316 PM CDT WED APR 10 2013 ACTIVE WEATHER ONGOING WITH STRONG STORMS IN EXTREME EASTERN IL AND THUNDERSTORMS IN WEST CENTRAL IL. THE BIGGEST QUESTION FOR THIS EVENING AND TONIGHT WILL BE THE MOVEMENT OF LOW PRESSURE WEST OF STL AND THE ASSOCIATED BOUNDARY THAT MOVED THROUGH MUCH OF CENTRAL IL AND PARTS OF EAST CENTRAL IL THIS MORNING. TEMPERATURES WILL BE ALL OVER THE PLACE THE NEXT SEVEN DAYS AS COLDER AIR MOVES IN THE NEXT FEW DAYS...FOLLOWED BY A WARM UP LATER IN THE WEEK AND THEN A POTENTIAL COOL DOWN AGAIN BY MIDWEEK. ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED LOW AND COLD FRONT...SIMILAR TO THE ONE WE ARE EXPERIENCING TONIGHT-FRIDAY... IS EXPECTED FROM ABOUT TUESDAY THROUGH MIDWEEK. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT THERE IS QUITE A BIT OF UNCERTAINTY AS TO THE TRACK OF THE AFOREMENTIONED SURFACE LOW TONIGHT...WHICH WILL MAKE A HUGE DIFFERENCE IN TEMPERATURES AND POTENTIAL FOR STRONG/SVR STORMS. AT THIS POINT IT LOOKS LIKE THE NAM AND LOCAL WRF HAVE THE PREFERRED SOLUTION WITH THE FRONT CREEPING A LITTLE BIT TO THE NORTH AND THE LOW TRACKING REAL CLOSE TO SPI AFTER MIDNIGHT AND JUST NORTH OF CMI-DNV BY DAYBREAK. THIS WOULD KEEP THE BIGGEST THREAT FOR STRONG/SVR STORMS ROUGHLY ALONG AND EAST OF I-55. THURSDAY MORNING THE COLD FRONT IS EXPECTED TO BE NEAR THE INDIANA BORDER...SO WILL KEEP THE MENTION OF T-STORMS GOING IN THE MORNING IN EASTERN IL...WITH A CHANCE FOR SHOWERS IN WEST CENTRAL IL AND EAST OF A PIA-DEC-EFFINGHAM LINE THROUGH EARLY EVENING IN THE LOW LEVEL CYCLONIC FLOW AND SHORTWAVE LIFTING THROUGH THE UPPER MIDWEST. CYCLONIC FLOW IS EXPECTED TO REMAIN OVER MUCH OF THE AREA UNTIL EARLY SATURDAY KEEPING CLOUDS AND COOL TEMPERATURES OVER CENTRAL AND EASTERN IL. COULD SEE A FEW LIGHT SHOWERS NORTH OF A GBG-PIA- BMI LINE FRIDAY...OTHERWISE THE REST OF THE FORECAST AREA WILL BE DRY. LONG TERM...SATURDAY THROUGH WEDNESDAY HIGH PRESSURE ON SATURDAY WILL GIVE US A BRIEF BREAK IN THE RAINFALL. HOWEVER...INCREASING WARM ADVECTION IN THE LOW AND MID LEVELS AND A ZONAL UPPER LEVEL FLOW WILL BRING A RETURN TO SHOWERS SATURDAY NIGHT...WITH A FEW THUNDERSTORMS POSSIBLE TOWARD SUNDAY MORNING. BY EARLY NEXT WEEK OUR UPPER LEVEL PATTERN WILL BACK TO A SOUTHWEST FLOW AS ANOTHER UPPER LEVEL LOW IS EXPECTED TO DIG INTO THE SOUTHWESTERN STATES. THE GFS AND EUROPEAN ARE ACTUALLY FAIRLY SIMILAR IN DEPICTING THIS SCENARIO...ALTHOUGH THE EURO IS A BIT MORE AMPLIFIED. THE BIG QUESTION FOR MONDAY THROUGH WEDNESDAY IS WHERE WILL A NEARLY STATIONARY FRONT SET UP. BOTH THE GFS AND EUROPEAN INDICATE THAT THE FRONT WILL SETTLE INTO CENTRAL IL MONDAY MORNING AND REMAIN OVER THE AREA UNTIL AT LEAST TUESDAY. THE GFS IS QUICKER BRINGING OUT AN AREA OF LOW PRESSURE LATER TUESDAY...WHILE THE EURO HOLDS OFF UNTIL WEDNESDAY. THE BOTTOM LINE FOR NOW IS THAT DUE TO THE FRONT IN THE VICINITY WILL NEED TO KEEP AN EXTENDED PERIOD OF CHANCE POPS IN THE FORECAST FOR MONDAY THROUGH WEDNESDAY. && .AVIATION... ISSUED 652 PM CDT WED APR 10 2013 COMPLEX TAF FORECAST THIS EVENING FOR THE NEXT 12 HOURS WITH PERIODS OF SHOWERS AND T-STORMS ANTICIPATED IN ASSOCIATION WITH A LOW IN EAST CENTRAL MO AND A WEST-EAST FRONT EXTENDING ENE NEAR THE I-70 CORRIDOR. NEARLY ALL OF THE TAF SITES HAVE ONGOING T-STORMS WITH A LINE/SEGMENTS OF STRONG STORMS APPROACHING CENTRAL IL FROM THE MS RIVER VALLEY AND ANOTHER AREA IN EASTERN MO JUST AHEAD OF A COLD FRONT THE NEXT FEW HOURS. CEILINGS ARE EXPECTED TO BE IN THE LOW IFR CATEGORY MUCH OF THE NIGHT DUE TO THE PROXIMITY OF THE LOW TRACK AND WEST-EAST FRONTAL BOUNDARY...ALONG WITH T-STORMS IN THE VICINITY ACROSS CENTRAL IL UNTIL JUST BEFORE DAYBREAK. THE COLD FRONT WITH THE LOW IS EXPECTED TO REACH THE IL/IN BORDER AROUND DAYBREAK...ALLOWING THE CEILINGS TO IMPROVE TOWARD MVFR CIGS THURSDAY MORNING. COULD SEE A FEW SHOWERS FROM PIA-BMI IN THE LOW LEVEL CYCLONIC FLOW FROM MID-AFTERNOON UNTIL THE END OF THE TAF PERIOD. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 10, 3:44 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 344 PM CDT WED APR 10 2013 ILZ027>031-036>038-040>043-047>053-111100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING HOURS AS A SLOW MOVING COLD FRONT EDGES ACROSS THE STATE. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 2 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...PRIMARILY BETWEEN 6 PM AND 9 PM TONIGHT. ILZ044>046-054>057-061>063-111100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT- SHELBY-VERMILION- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1.5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ066>068-071>073-111100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 344 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT MORE WIDESPREAD THUNDERSTORM DEVELOPMENT IS EXPECTED THIS EVENING AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH THE AREA. THE STORMS ALONG THE FRONT HAVE THE POTENTIAL TO BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. RAINFALL TOTALS THROUGH TONIGHT WILL APPROACH 1 INCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MIDNIGHT. SMITH
In the hours before
Special weather statement, Apr 10, 4:58 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED APR 10 2013
ILZ045-046-102300-
CHAMPAIGN-VERMILION-
458 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 600 PM CDT...
AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THOMASBORO...OR 6 MILES SOUTHWEST OF
RANTOUL...MOVING NORTHEAST AT 50 MPH. THIS STORM PRODUCED DIME
SIZE HAIL AT 455 PM IN MAHOMET.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GIFFORD...
RANKIN...
POTOMAC...
ROSSVILLE...
HOOPESTON...
OTHER LOCATIONS AFFECTED INCLUDE...DEWEY...LUDLOW AND PENFIELD.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3997 8846 4027 8844 4039 8838 4040 8795
4049 8793 4049 8752 4030 8753
TIME...MOT...LOC 2157Z 239DEG 52KT 4026 8824
KMHLocal storm report, Apr 10, 5:16 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL DAWSON 39.85N 89.46W
04/10/2013 M0.75 INCH SANGAMON IL FIRE DEPT/RESCUE
&&
DRHSpecial weather statement, Apr 10, 5:35 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 535 PM CDT WED APR 10 2013 ILZ042>044-051>053-102315- CHRISTIAN-DE WITT-LOGAN-MACON-PIATT-SANGAMON- 535 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANGAMON...NORTHERN CHRISTIAN...NORTHERN MACON...SOUTHEASTERN LOGAN...SOUTHERN DE WITT AND WESTERN PIATT COUNTIES UNTIL 615 PM CDT... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NIANTIC...OR 13 MILES WEST OF DECATUR... MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 4021 8875 4001 8857 3977 8915 3991 8929 TIME...MOT...LOC 2235Z 235DEG 37KT 3987 8915 GOETSCH
Special weather statement, Apr 10, 5:42 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 542 PM CDT WED APR 10 2013 ILZ054>056-061-062-102345- COLES-CUMBERLAND-DOUGLAS-MOULTRIE-SHELBY- 542 PM CDT WED APR 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHELBY...NORTHWESTERN CUMBERLAND...SOUTHEASTERN MOULTRIE...SOUTHWESTERN DOUGLAS AND WESTERN COLES COUNTIES UNTIL 645 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINDSOR...OR 11 MILES EAST OF SHELBYVILLE... MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALLENVILLE... MATTOON... COOKS MILL... HUMBOLDT... ARCOLA... HINDSBORO... OTHER LOCATIONS AFFECTED INCLUDE...STRASBURG...PARADISE...GAYS... COLES AND CHESTERVILLE. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3983 8827 3972 8806 3929 8855 3940 8873 TIME...MOT...LOC 2242Z 218DEG 37KT 3943 8856 GOETSCH
Local storm report, Apr 10, 6:05 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 5 W ROSSVILLE 40.38N 87.76W
04/10/2013 M3.50 INCH VERMILION IL TRAINED SPOTTER
1.50 INCHES OF RAIN IN THE LAST HOUR.
&&
DRHSpecial weather statement, Apr 10, 6:28 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT WED APR 10 2013
ILZ045-046-110030-
CHAMPAIGN-VERMILION-
628 PM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN AND NORTHERN
VERMILION COUNTIES UNTIL 730 PM CDT...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE OF THE WOODS...OR 9 MILES NORTHWEST OF
CHAMPAIGN...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RANTOUL...
OTHER LOCATIONS AFFECTED INCLUDE...DEWEY AND LUDLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4014 8817 4021 8842 4039 8833 4041 8815
4040 8795 4043 8794 4046 8752
TIME...MOT...LOC 2328Z 220DEG 42KT 4027 8830
KMHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:05 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon, Piatt | 6 hr |
| Apr 10, 8:12 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Apr 10, 8:58 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 62 min |
| Apr 10, 10:06 PM CDT | Special Weather Statement | ILX | McLean | 54 min |
| Apr 10, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 36 min |
| Apr 10, 10:23 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Apr 10, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 45 min |
| Apr 10, 10:37 PM CDT | Special Weather Statement | ILX | Champaign, Edgar, Vermilion | 53 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 35 min |
| Apr 10, 10:54 PM CDT | Special Weather Statement | ILX | Vermilion | 36 min |
| Apr 10, 11:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Apr 11, 1:01 AM CDT | Areal Flood Advisory | ILX | Schuyler | 15 hr |
| Apr 11, 9:44 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 89 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 93 days |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.